ON CYCLOTOMIC ARRANGEMENTS OF LINES IN THE PLANE - Archive ouverte HAL Access content directly
Journal Articles International Journal of Geometry Year : 2023

ON CYCLOTOMIC ARRANGEMENTS OF LINES IN THE PLANE

Abstract

In this paper, we consider the seemingly simple problem of describing and enumerating the set of connected components delimited by the cyclotomic arrangement of straight lines in the plane generated from the edges of a regular n-gon. Knowing the exact position of each intersection point of the arrangement, an exhaustive study of the different areas of the components is also provided.
Fichier principal
Vignette du fichier
JACOB22-v2.pdf (1.71 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-04121496 , version 1 (14-06-2023)

Identifiers

  • HAL Id : hal-04121496 , version 1

Cite

Philippe Ryckelynck, Laurent Smoch. ON CYCLOTOMIC ARRANGEMENTS OF LINES IN THE PLANE. International Journal of Geometry, 2023, 12 (2), pp.70-88. ⟨hal-04121496⟩
12 View
14 Download

Share

Gmail Facebook X LinkedIn More